MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS23
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a perceval valve size 23 was implanted in a patient.Since the valve was migrated post-surgery, it was explanted on (b)(6) 2023 and changed to competitor's valve.No further information is available at this time.
 
Event or Problem Description
On (b)(6) 2023, a perceval valve size 23 was implanted in a patient.Since the valve was migrated post-surgery, it was explanted on (b)(6) 2023 and changed to competitor's valve.Based on the further information received, no post-dilation ballooning was performed, no perivalvular or central leak was detected.Reportedly, no problem with the functionality of the valve was noted and there was no abnormal geometry in the patient's annulus.No further information is available.
 
Additional Manufacturer Narrative
The valve was returned to the manufacturer.After decontamination, the valve was visually inspected without observing any macroscopic anomalies and/or pre-existing defects according to the specifications.The visual inspection confirmed the presence of pannus, in particular, on the sinusoidal structures between the posts #1 and #2 and around the sealing collar.The manufacturer is retrieving and reviewing the device manufacturing records.A follow up report will be provided upon completion of this review.
 
Additional Manufacturer Narrative
The manufacturing and material records for the perceval heart valve and stent, model # icv1209-jp, s/n #(b)(6), as they pertain to the reported event, were retrieved and reviewed by a manufacture¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model #icv1209-jp) perceval heart valve at the time of manufacture and release.The valve was returned to the manufacturer.After decontamination, the valve was visually inspected without observing any macroscopic anomalies and/or pre-existing defects according to the specifications.The visual inspection confirmed the presence of pannus, in particular, on the sinusoidal structures between the posts #1 and #2 and around the sealing collar.Based on the limited information available, the definitive root cause of the reported event cannot be established at this time.However, from the document review and analysis performed, no manufacturing deficiencies were noted.From the performed analyses on the device, the reported event cannot be explained by any factor intrinsic in the involved device.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key17741745
Report Number3004478276-2023-00176
Device Sequence Number5654427
Product Code LWR
UDI-Device Identifier00896208000429
UDI-Public(01)00896208000429(240)ICV1209(17)260126
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Model NumberPVS23
Device Catalogue NumberICV1209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer10/03/2023
11/03/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date11/02/2023
11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown